# SDR IPXA2017022014225

- Difficulty date: February 2, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: AYB703512
- Condition: Cracked
- Location: Bs 1278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LOWER AUX TANK UNDERWING FRAME ATTACH BRACKET BROKEN, RT SIDE, BS 1278.  REMOVED, FABRICATED,  AND INSTALLED A REPLACEMENT BRACKET IAW DWG AYB7035 AND SRM 51-33-01.
